×

zbMATH — the first resource for mathematics

An LMI approach to stability analysis of stochastic high-order Markovian jumping neural networks with mixed time delays. (English) Zbl 1157.93039
Summary: This paper deals with the problem of global exponential stability for a general class of stochastic high-order neural networks with mixed time delays and Markovian jumping parameters. The mixed time delays under consideration comprise both discrete time-varying delays and distributed time-delays. The main purpose of this paper is to establish easily verifiable conditions under which the delayed high-order stochastic jumping neural network is exponentially stable in the mean square in the presence of both mixed time delays and Markovian switching. By employing a new Lyapunov-Krasovskii functional and conducting stochastic analysis, a Linear Matrix Inequality (LMI) approach is developed to derive the criteria ensuring exponential stability. Furthermore, the criteria are dependent on both the discrete time-delay and distributed time-delay, and hence less conservative. The proposed criteria can be readily checked by using some standard numerical packages such as the Matlab LMI Toolbox. A simple example is provided to demonstrate the effectiveness and applicability of the proposed testing criteria.

MSC:
93E15 Stochastic stability in control theory
60J75 Jump processes (MSC2010)
92B20 Neural networks for/in biological studies, artificial life and related topics
Software:
LMI toolbox; Matlab
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arik, S., Global robust stability analysis of neural networks with discrete time delays, Chaos, solitons and fractals, 26, 5, 1407-1414, (2005) · Zbl 1122.93397
[2] Artyomov, E.; Yadid-Pecht, O., Modified high-order neural network for invariant pattern recognition, Pattern recognition letters, 26, 6, 843-851, (2005)
[3] Blythe, S.; Mao, X.; Liao, X., Stability of stochastic delay neural networks, Journal of the franklin institute, 338, 481-495, (2001) · Zbl 0991.93120
[4] Boyd, S.; EI Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia, PA
[5] Cao, J.; Chen, T., Globally exponentially robust stability and periodicity of delayed neural networks, Chaos, solitons and fractals, 22, 4, 957-963, (2004) · Zbl 1061.94552
[6] Cao, J.; Huang, D.-S.; Qu, Y., Global robust stability of delayed recurrent neural networks, Chaos, solitons and fractals, 23, 221-229, (2005) · Zbl 1075.68070
[7] Cao, J.; Liang, J.; Lam, J., Exponential stability of high-order bidirectional associative memory neural networks with time delays, Physica D: nonlinear phenomena, 199, 3-4, 425-436, (2004) · Zbl 1071.93048
[8] Casey, M.P., The dynamics of discrete-time computation with application to recurrent neural networks and finite state machine extraction, Neural computation, 8, 6, 1135-1178, (1996)
[9] Dembo, A.; Farotimi, O.; Kailath, T., High-order absolutely stable neural networks, IEEE transactions on circuits and systems, 38, 1, 57-65, (1991) · Zbl 0712.92002
[10] Gahinet, P.; Nemirovsky, A.; Laub, A.J.; Chilali, M., LMI control toolbox: for use with Matlab, (1995), The Math Works, Inc.
[11] K. Gu, An integral inequality in the stability problem of time-delay systems. in: Proceedings of 39th IEEE Conference on Decision and Control, Sydney, Australia, December 2000, 2000, pp. 2805-2810
[12] Huang, H.; Ho, D.W.C.; Lam, J., Stochastic stability analysis of fuzzy Hopfield neural networks with time-varying delays, IEEE transactions on circuits and systems: part II, 52, 5, 251-255, (2005)
[13] Huang, H.; Qu, Y.; Li, H.X., Robust stability analysis of switched Hopfield neural networks with time-varying delay under uncertainty, Physics letters A, 345, 4-6, 345-354, (2005) · Zbl 1345.92013
[14] Ji, Y.; Chizeck, H.J., Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control, IEEE transactions on automatic control, 35, 777-788, (1990) · Zbl 0714.93060
[15] Karayiannis, N.B.; Venetsanopoulos, A.N., On the training and performance of high-order neural networks, Mathematical biosciences, 129, 2, 143-168, (1995) · Zbl 0830.92005
[16] R.Z. Khasminskii, Stochastic Stability of Differential Equations, Alphen aan den Rijn, Sijthoffand Noor, Khasminskiidhoff, 1980
[17] Lu, Z.; Shieh, L.-S.; Chen, G.; Coleman, N.P., Adaptive feedback linearization control of chaotic systems via recurrent high-order neural networks, Information sciences, 176, 16, 2337-2354, (2006) · Zbl 1116.93035
[18] Psaltis, D.; Park, C.H.; Hong, J., Higher order associative memories and their optical implementations, Neural networks, 1, 143-163, (1988)
[19] Ren, F.; Cao, J., LMI-based criteria for stability of high-order neural networks with time-varying delay, Nonlinear analysis series B RWA, 7, 5, 967-979, (2006) · Zbl 1121.34078
[20] Shi, P.; Boukas, E.K.; Agarwal, R.K., Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, Institute of electrical and electronics engineers. transactions on automatic control, 44, 1592-1597, (1999) · Zbl 0986.93066
[21] Shi, P.; Boukas, E.K.; Agarwal, R.K., Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, Institute of electrical and electronics engineers. transactions on automatic control, 44, 2139-2144, (1999) · Zbl 1078.93575
[22] Skorohod, A.V., Asymptotic methods in the theory of stochastic differential equations, (1989), Amer. Math. Soc. Providence, RI
[23] Tino, P.; Cernansky, M.; Benuskova, L., Markovian architectural bias of recurrent neural networks, IEEE transactions on neural networks, 15, 1, 6-15, (2004)
[24] Wan, L.; Sun, J., Mean square exponential stability of stochastic delayed Hopfield neural networks, Physics letters A, 343, 4, 306-318, (2005) · Zbl 1194.37186
[25] Wang, Z.; Fang, J.; Liu, X., Global stability of stochastic high-order neural networks with discrete and distributed delays, Chaos, solitons and fractals, (2006)
[26] Wang, Z.; Liu, Y.; Li, M.; Liu, X., Stability analysis for stochastic cohen – grossberg neural networks with mixed time delays, IEEE transactions on neural networks, 17, 3, 814-820, (2006)
[27] Wang, Z.; Liu, Y.; Fraser, K.; Liu, X., Stochastic stability of uncertain Hopfield neural networks with discrete and distributed delays, Physics letters A, 354, 4, 288-297, (2006) · Zbl 1181.93068
[28] Wang, Z.; Liu, Y.; Yu, L.; Liu, X., Exponential stability of delayed recurrent neural networks with Markovian jumping parameters, Physics letters A, 356, 4-5, 346-352, (2006) · Zbl 1160.37439
[29] Xu, B.; Liu, X.; Liao, X., Global asymptotic stability of high-order Hopfield type neural networks with time delays, Computers & mathematics with applications, 45, 10-11, 1729-1737, (2005) · Zbl 1045.37056
[30] Zhang, J.; Shi, P.; Qiu, J., Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays, Nonlinear analysis RWA, 8, 4, 1349-1357, (2007) · Zbl 1124.34056
[31] Zhao, H., Global asymptotic stability of Hopfield neural network involving distributed delays, Neural networks, 17, 47-53, (2004) · Zbl 1082.68100
[32] Zhao, H., Existence and global attractivity of almost periodic solution for cellular neural network with distributed delays, Applied mathematics and computation, 154, 683-695, (2004) · Zbl 1057.34099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.